# SDR SAJFCALS100029

- Difficulty date: July 27, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N168CL
- Make and model: Boeing 747409
- Aircraft serial: 29906
- Aircraft time: 56,124 hours, 9,850 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Fitting
- Part number: 65B150342324
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 10C AND 2D CHECK, CRACK WAS FOUND AT LT SIDE LONGERON FITTING.  THE CRACK LENGTH IS .1875". TRIMMED OUT THE CRACKED AREA AND DEFERRED THE MEASUREMENT OF GAPS IAW MFG (SR 1-193896515).
